# SDR DXTA200702059

- Difficulty date: March 31, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N862QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258362
- Aircraft time: 7,019 hours, 5,049 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 4,824 hours, 3,359 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transfer Valve
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

DURING FUEL TRANSFER AT CRUISE FL340 MOMENTARY LOSS OF THRUST WHEN RT FUEL BOOST PUMP SELECTED OFF. MONETARY INCREASE IN THRUST AND APPROXIMATELY 150 PPH FUEL FLOW WHEN RT PUMP SELECTED ON.  INSTALLED OH FUEL TRANSFER VALVE WITH NEW O RINGS P/N HTE 7300N16-128 PER. 800XP MM. 28-20-61. OPS. CHECK GOOD.
